MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920510
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "after connection of the cvc for dialysis to the extracorporea circulation, abundant air entry is evidenced into the circuit due to aspiration from a point of the branches (break) not evidenceable by visual inspection." the customer used a repair kit.There was no medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One unit of proximal piece of the catheter (connector assembly) was returned for evaluation.No damage was observed on the juncture hub.The compression sleeve was observed to be damaged.Leak testing of the returned connector assembly was performed per amrq-000075 rev.17 which states "7.3.4 extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300 kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were individually attached to the leak tester.With the distal end of the metal cannulas occluded, the extension lines were pressurized to 300 kpa for 30 seconds.Leaking was observed from the molded section between the polymer and metal cannula.A manual tug test confirmed both luer hubs were securely attached to their respective lumens.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, the most likely root cause of the issue is manufacturing/process deficiency.A non-conformance was initiated for further evaluation.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21975814
Report Number9680794-2025-00382
Device Sequence Number9253113
Product Code MSD
UDI-Device Identifier10801902112870
UDI-Public(01)10801902112870(11)241126(17)271031(10)33F24J0053(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN920510
Device Catalogue NumberCS-15312-VFE
Device Lot Number33F24J0053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/03/2025
08/19/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/10/2025
08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown